# SDR AALA202402202820

- Difficulty date: February 14, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 39,651 hours, 16,879 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: 1L500105113
- Condition: Damaged
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LOCK GOT STUCK IN FLIGHT AND IS DAMAGE AND CAN JAM. PAX GOT LOCKED IN LAVATORY DURING FLIGHT.**SUPPLEMENTAL REPORT FOR (AALA202402152820): REMOVE AND REPLACED LAVATORY D DOOR TRIM EDGE. PER CMM 25-40-64.**(CLOSED).
